BibTeX record journals/mor/Tuncel98

download as .bib file

@article{DBLP:journals/mor/Tuncel98,
  author    = {Levent Tun{\c{c}}el},
  title     = {Primal-Dual Symmetry and Scale Invariance of Interior-Point Algorithms
               for Convex Optimization},
  journal   = {Math. Oper. Res.},
  volume    = {23},
  number    = {3},
  pages     = {708--718},
  year      = {1998},
  url       = {https://doi.org/10.1287/moor.23.3.708},
  doi       = {10.1287/moor.23.3.708},
  timestamp = {Fri, 30 Nov 2018 13:20:41 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mor/Tuncel98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics